Alert archive / Indiana / Frost Advisories in 2020
Frost Advisory 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Oct 16, 2020, 4:02 AM EDT for 39 counties in Indiana. It took effect at Oct 17, 2020, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2020, 4:02 AM EDT (08:02 UTC)
- In effect from
- Oct 17, 2020, 2:00 AM EDT
- Expired
- Oct 17, 2020, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2824 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903 WWUS73 KIND 160802 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 402 AM EDT Fri Oct 16 2020 INZ021-028>031-035>049-051>057-060>065-067>072-161615- /O.NEW.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ /O.CON.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 402 AM EDT Fri Oct 16 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 30. For the Frost Advisory, temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the Freeze Warning, until 10 AM EDT this morning. For the Frost Advisory, from 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
5 follow-up statements
717 WWUS73 KIND 161357 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 957 AM EDT Fri Oct 16 2020 INZ021-028>031-035>049-051>057-060>065-067>072-162200- /O.EXP.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/ /O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 957 AM EDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 35 will result in frost formation tonight. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
773 WWUS73 KIND 161924 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 324 PM EDT Fri Oct 16 2020 INZ040>042-048-049-056-057-064-065-170330- /O.UPG.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ /O.NEW.KIND.FZ.W.0008.201017T0600Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 324 PM EDT Fri Oct 16 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, Rush, Bartholomew and Decatur Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-170330- /O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 324 PM EDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
123 WWUS73 KIND 170142 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 942 PM EDT Fri Oct 16 2020 INZ040>042-048-049-056-057-064-065-170945- /O.CON.KIND.FZ.W.0008.201017T0600Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 942 PM EDT Fri Oct 16 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, Rush, Bartholomew and Decatur Counties. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-170945- /O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 942 PM EDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From 2 AM to 9 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
726 WWUS73 KIND 170720 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 320 AM EDT Sat Oct 17 2020 INZ040>042-048-049-056-057-064-065-171300- /O.CON.KIND.FZ.W.0008.000000T0000Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 320 AM EDT Sat Oct 17 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, Rush, Bartholomew and Decatur Counties. * WHEN...Through 9 AM EDT. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-171300- /O.CON.KIND.FR.Y.0006.000000T0000Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 320 AM EDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 32 degrees will result in frost formation. * WHERE...Portions of central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Through 9 AM EDT. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
419 WWUS73 KIND 171303 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 903 AM EDT Sat Oct 17 2020 INZ040>042-048-049-056-057-064-065-171415- /O.EXP.KIND.FZ.W.0008.000000T0000Z-201017T1300Z/ Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew- Decatur- Including the cities of Anderson, Muncie, Winchester, Greenfield, Cumberland, New Castle, Shelbyville, Rushville, Columbus, and Greensburg 903 AM EDT Sat Oct 17 2020 ...FREEZE WARNING HAS EXPIRED... Temperatures are rising across central Indiana so the freeze warning has been allowed to expire. $$ INZ021-028>031-035>039-043>047-051>055-060>063-067>072-171415- /O.EXP.KIND.FR.Y.0006.000000T0000Z-201017T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox- Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 903 AM EDT Sat Oct 17 2020 ...FROST ADVISORY HAS EXPIRED... Temperatures are rising across central Indiana so the frost advisory has been allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 16, 3:58 AM EDT, 4 minutes earlier.
Area forecast discussion, Oct 16, 3:58 AM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 358 AM EDT Fri Oct 16 2020 .UPDATE... The LONG TERM Section has been updated below. && .SYNOPSIS... Issued at 248 PM EDT Thu Oct 15 2020 High pressure will build in and provide dry weather to end the week. A frontal system will bring rain chances to the area from late in the weekend through the middle of next week. Freezing temperatures are likely tonight, with near freezing temperatures Friday night. Otherwise near normal to below normal temperatures into the weekend will give way to above normal readings by the middle of next week. && .NEAR TERM...(Rest of This Afternoon and Tonight) Issued at 248 PM EDT Thu Oct 15 2020 The leading edge of drier air was moving into the southeastern forecast area early this afternoon, Scattered to numerous rain showers were across the southeast half of the area. The edge of the cloud cover was back across central Illinois. Rain will gradually diminish through the remainder of the afternoon from northwest to southeast as the drier air slowly works in. Rain should be out of the entire area by 00Z, though it may be close in the far southeast. Cloud cover is lingering longer than previously expected. Will go slower than most guidance with clearing based on this trend. However, even going slower allows all areas to be mostly clear by midnight. The very dry air will continue to flow into the area overnight as high pressure builds in. The center of the high will remain southwest of the forecast area, so winds may not decouple completely. The rain today may help the ground not be as responsive to cooling as it was before when it was drier, but how much of an impact this will have is uncertain. Given the dry air, mostly clear skies, and light winds, still feel that temperatures down to around 32 degrees are likely. Will thus continue the Freeze Warning all areas. Sheltered areas should be the coldest, and wouldn't be surprised to see these areas get down into the upper 20s. && .SHORT TERM...(Friday and Friday Night) Issued at 248 PM EDT Thu Oct 15 2020 An upper short wave will move across the area on Friday afternoon into Friday evening, along with a weak surface trough. These won't produce much forcing across the area. Moisture will be scarce, especially at the lower levels with dewpoints in the 20s. Thus only expect some mid and high clouds during this period. Temperatures will only peak in the 50s for most areas Friday. More mid clouds will increase late Friday night as warm advection begins aloft, especially northwest. Winds will pick up a little as well later in the night. These could keep temperatures above freezing. However, some frost may form, especially in sheltered areas. && .LONG TERM /Monday through Thursday/... Issued at 358 AM EDT Fri Oct 16 2020 The long term supports the potential for more rain at times as upper jet will be nearby over the lower Great Lakes. Flow aloft will start off zonal and then become southwesterly. It does appear a warm front will lift as far north as the lower Great Lakes Tuesday and one cold front will approach from the northwest on Wednesday. This may stall and return north as a warm front late Wednesday and a stronger front will approach from the northwest late Thursday. Bottom line is timing of individual waves and fronts tricky, which does not lend enough confidence for higher than chance PoPs at any particular time. Would not rule out thunder beginning Tuesday per the ECMWF most unstable instability progs, especially if the warm front lifts this far north. Temperatures will depend a lot on where and when the previously mentioned fronts are and the cloud cover. Expect fairly thick cloud cover with some breaks possibly by late Wednesday. A blend of models supports temperatures well below normal with afternoon highs in the middle and upper 50s Monday. Then, assuming the warm front moves north of the area, Tuesday should be warmer with near normal highs in the lower and middle 60s. Temperatures could even reach the upper 60s to lower 70s by Thursday and prior to the late week cold front. && .AVIATION /Discussion for the 16/06Z TAF Issuance/... Issued at 1136 PM EDT Thu Oct 15 2020 IMPACTS: Varying wind directions. Some gusts up to 22 kts out of SW at KLAF Friday afternoon. DISCUSSION: High pressure will continue to strengthen over the area through TAF period. Conditions will be dry with some high clouds. CONFIDENCE: High confidence in dry weather and VFR conditions. && .IND WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 10 AM EDT Friday for INZ021-028>031-035>049- 051>057-060>065-067>072. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....MK AVIATION...TDUD
Hazardous weather outlook, Oct 15, 4:15 PM EDT, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 415 PM EDT Thu Oct 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-162015- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 415 PM EDT Thu Oct 15 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Sub-freezing temperatures expected along with widespread frost late tonight. Discussion: Scattered rain showers into this evening as a front continues to move through the area. After the rain ends, temperatures will fall tonight. Sub-freezing temperatures and widespread frost will form late tonight and continue into the early morning hours Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: No hazardous weather is expected at this time. Discussion: Areas of frost are possible Friday night. An elevated risk for fire weather returns on Saturday. Dry conditions will continue until Sunday when small chances for rain move in through mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 3:24 PM EDT | Freeze Warning | IND | Bartholomew, Decatur, Delaware, Hancock, Henry, Madison and 3 more | 18 hr |
Nearby
Frost Advisories in Indiana, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.